MathSciNet Relay Station
MathSciNet bibliographic data
MR1286482 (96g:26023) 26D15 (35B45 46E35)
Lu, Guozhen The sharp Poincaré inequality for free vector fields: an endpoint result. Rev. Mat. Iberoamericana 10 (1994), no. 2, 453–466.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement